prozak Posted August 10, 2009 Share Posted August 10, 2009 has anyone experienced head ache side effects from pro ??? been on it for 3 1/2 months (1mg) stopped due to sexual sides, started again after returning to normal (1 week) and re started on 0.5mg after 10 days the sides were back (not as bad) but with headaches ??? i continued for a couple of weeks but decided to stop again to let myself return to normal but it seems to be taking longer and i have had the same re accouring head ache every day since , my erections are slowly coming back after nearly 2 weeks but the head aches remain ? i was wondering if anyone else has experienced anything like this ?? any help ? Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now